Alert archive / Oklahoma / River Flood Warnings in 2018
River Flood Warning 12, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Feb 24, 2018, 1:12 PM CST for Ottawa County, Oklahoma. It took effect at Feb 25, 2018, 12:56 AM CST. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 24, 2018, 1:12 PM CST (19:12 UTC)
- In effect from
- Feb 25, 2018, 12:56 AM CST
- Expired
- Feb 26, 2018, 12:55 PM CST
- In force
- 36 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 109 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spring River near Quapaw (QUAO2). The gauge peaked at 22.17 ft at Feb 25, 2018, 7:00 PM CST.
- Action stage
- 20 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07188000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
675 WGUS44 KTSA 241912 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 112 PM CST Sat Feb 24 2018 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Spring River near Quapaw affecting Ottawa County. OKC115-250312- /O.NEW.KTSA.FL.W.0012.180225T1200Z-180226T1545Z/ /QUAO2.1.ER.180225T1200Z.180226T0000Z.180226T0945Z.NO/ 112 PM CST Sat Feb 24 2018 The National Weather Service in Tulsa has issued a * Flood Warning for The Spring River near Quapaw * from Sunday morning to Monday morning, or until the warning is cancelled. * At 12:00 PM Saturday, the stage was 15.91 feet. * Flood stage is 20.0 feet. * Minor flooding is forecast. * Forecast...The Spring River near Quapaw is expected to rise above flood stage Sunday morning and continue to rise to near 20.8 feet by Sunday evening. The river is then expected to fall below flood stage early Monday morning. * Impact...At 20.0 feet, minor agricultural flooding occurs. && LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481 $$ Lacy
9 follow-up statements
796 WGUS84 KTSA 250214 FLSTSA Flood Statement National Weather Service Tulsa OK 814 PM CST Sat Feb 24 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Spring River near Quapaw affecting Ottawa County. OKC115-251014- /O.EXT.KTSA.FL.W.0012.180225T0834Z-180226T1017Z/ /QUAO2.1.ER.180225T0834Z.180225T1800Z.180226T0417Z.NO/ 814 PM CST Sat Feb 24 2018 The Flood Warning continues for The Spring River near Quapaw. * from late tonight to late Sunday night, or until the warning is cancelled. * At 7:00 PM Saturday, the stage was 18.84 feet. * Flood stage is 20.0 feet. * Minor flooding is forecast. * Forecast...The Spring River near Quapaw is expected to rise above flood stage Sunday before dawn and continue to rise to near 20.5 feet by early Sunday afternoon. The river is expected to fall below flood stage late Sunday evening. * Impact...At 20.0 feet, minor agricultural flooding occurs. && LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481 $$
786 WGUS84 KTSA 250703 FLSTSA Flood Statement National Weather Service Tulsa OK 103 AM CST Sun Feb 25 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Spring River near Quapaw affecting Ottawa County. OKC115-251502- /O.EXT.KTSA.FL.W.0012.180225T0656Z-180226T1200Z/ /QUAO2.1.ER.180225T0656Z.180225T1800Z.180226T0600Z.NO/ 103 AM CST Sun Feb 25 2018 ...Flood Warning extended until Monday morning... The Flood Warning continues for The Spring River near Quapaw. * from early this morning to Monday morning, or until the warning is cancelled. * At 12:00 AM Sunday, the stage was 20.01 feet. * Flood stage is 20.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Spring River near Quapaw will continue rising to near 20.6 feet this afternoon. The river is expected to fall below flood stage Monday before dawn. * Impact...At 20.0 feet, minor agricultural flooding occurs. && LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481 $$
628 WGUS84 KTSA 251256 FLSTSA Flood Statement National Weather Service Tulsa OK 656 AM CST Sun Feb 25 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Spring River near Quapaw affecting Ottawa County. OKC115-252055- /O.EXT.KTSA.FL.W.0012.000000T0000Z-180226T2120Z/ /QUAO2.1.ER.180225T0554Z.180226T0000Z.180226T1520Z.NO/ 656 AM CST Sun Feb 25 2018 ...Flood Warning extended until Monday afternoon... The Flood Warning continues for The Spring River near Quapaw. * until Monday afternoon, or until the warning is cancelled. * At 6:00 AM Sunday, the stage was 20.73 feet. * Flood stage is 20.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Spring River near Quapaw will continue rising to near 21.2 feet this evening. The river is expected to fall below flood stage late Monday morning. * Impact...At 20.0 feet, minor agricultural flooding occurs. && LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481 $$
659 WGUS84 KTSA 251838 FLSTSA Flood Statement National Weather Service Tulsa OK 1238 PM CST Sun Feb 25 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Spring River near Quapaw affecting Ottawa County. OKC115-260238- /O.EXT.KTSA.FL.W.0012.000000T0000Z-180226T2200Z/ /QUAO2.1.ER.180225T0554Z.180226T0000Z.180226T1600Z.NO/ 1238 PM CST Sun Feb 25 2018 ...Flood Warning extended until Monday afternoon... The Flood Warning continues for The Spring River near Quapaw. * until Monday afternoon, or until the warning is cancelled. * At 12:00 PM Sunday, the stage was 21.50 feet. * Flood stage is 20.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Spring River near Quapaw will continue rising to near 21.6 feet this evening. The river is expected to fall below flood stage late Monday morning. * Impact...At 22.0 feet, park and recreational areas experience minor flooding. && LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481 $$ Lacy
665 WGUS84 KTSA 252032 FLSTSA Flood Statement National Weather Service Tulsa OK 232 PM CST Sun Feb 25 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Spring River near Quapaw affecting Ottawa County. OKC115-260432- /O.EXT.KTSA.FL.W.0012.000000T0000Z-180226T2212Z/ /QUAO2.1.ER.180225T0554Z.180226T0000Z.180226T1612Z.NO/ 232 PM CST Sun Feb 25 2018 ...Flood Warning extended until Monday afternoon... The Flood Warning continues for The Spring River near Quapaw. * until Monday afternoon, or until the warning is cancelled. * At 2:00 PM Sunday, the stage was 21.75 feet. * Flood stage is 20.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Spring River near Quapaw will continue rising to near 22.2 feet this evening. The river is expected to fall below flood stage late Monday morning. * Impact...At 22.0 feet, park and recreational areas experience minor flooding. && LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481 $$
366 WGUS84 KTSA 260057 FLSTSA Flood Statement National Weather Service Tulsa OK 657 PM CST Sun Feb 25 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Spring River near Quapaw affecting Ottawa County. OKC115-260857- /O.EXT.KTSA.FL.W.0012.000000T0000Z-180227T0025Z/ /QUAO2.1.ER.180225T0554Z.180226T0000Z.180226T1825Z.NO/ 657 PM CST Sun Feb 25 2018 ...Flood Warning extended until Monday evening... The Flood Warning continues for The Spring River near Quapaw. * until Monday evening, or until the warning is cancelled. * At 6:00 PM Sunday, the stage was 22.10 feet. * Flood stage is 20.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Spring River near Quapaw will continue falling to below flood stage by early Monday afternoon. * Impact...At 22.0 feet, park and recreational areas experience minor flooding. && LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481 $$
310 WGUS84 KTSA 260852 FLSTSA Flood Statement National Weather Service Tulsa OK 252 AM CST Mon Feb 26 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Spring River near Quapaw affecting Ottawa County. OKC115-261651- /O.CON.KTSA.FL.W.0012.000000T0000Z-180227T0025Z/ /QUAO2.1.ER.180225T0554Z.180226T0100Z.180226T1825Z.NO/ 252 AM CST Mon Feb 26 2018 The Flood Warning continues for The Spring River near Quapaw. * until this evening, or until the warning is cancelled. * At 2:00 AM Monday, the stage was 21.87 feet. * Flood stage is 20.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Spring River near Quapaw will continue falling to below flood stage by this afternoon. * Impact...At 22.0 feet, park and recreational areas experience minor flooding. && LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481 $$
821 WGUS84 KTSA 261252 FLSTSA Flood Statement National Weather Service Tulsa OK 652 AM CST Mon Feb 26 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Spring River near Quapaw affecting Ottawa County. OKC115-262052- /O.EXT.KTSA.FL.W.0012.000000T0000Z-180226T2235Z/ /QUAO2.1.ER.180225T0554Z.180226T0100Z.180226T1635Z.NO/ 652 AM CST Mon Feb 26 2018 The Flood Warning continues for The Spring River near Quapaw. * until this afternoon, or until the warning is cancelled. * At 6:00 AM Monday, the stage was 21.0 feet. * Flood stage is 20.0 feet. * Minor flooding is occurring. * Forecast...The Spring River near Quapaw will continue falling to below flood stage by late this morning. * Impact...At 20.0 feet, minor agricultural flooding occurs. && LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481 $$
582 WGUS84 KTSA 261855 FLSTSA Flood Statement National Weather Service Tulsa OK 1255 PM CST Mon Feb 26 2018 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Spring River near Quapaw affecting Ottawa County. Illinois River near Tahlequah affecting Cherokee County. ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-270254- /O.EXT.KTSA.FL.W.0002.000000T0000Z-180227T0712Z/ /PANO2.2.ER.180221T1710Z.180225T1830Z.180227T0112Z.NO/ 1255 PM CST Mon Feb 26 2018 ...Flood Warning extended until late tonight... The Flood Warning continues for The Poteau River near Panama. * until late tonight, or until the warning is cancelled. * At 12:30 PM Monday, the stage was 31.48 feet. * Flood stage is 29.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Poteau River near Panama will continue falling to below flood stage this evening. * Impact...At 31.0 feet, minor agricultural flooding occurs. Williams Road east of Panama is flooded. && LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470 $$ OKC115-261925- /O.CAN.KTSA.FL.W.0012.000000T0000Z-180226T2235Z/ /QUAO2.1.ER.180225T0554Z.180226T0100Z.180226T1431Z.NO/ 1255 PM CST Mon Feb 26 2018 The Flood Warning is cancelled for The Spring River near Quapaw. * At 12:00 PM Monday, the stage was 18.65 feet. * Flood stage is 20.0 feet. * The river fell below flood stage this morning. * Forecast...The Spring River near Quapaw will continue falling and remain below flood stage. && LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481 $$ OKC021-261925- /O.CAN.KTSA.FL.W.0009.000000T0000Z-180227T0454Z/ /TALO2.3.ER.180224T1355Z.180225T1800Z.180226T1653Z.NO/ 1255 PM CST Mon Feb 26 2018 The Flood Warning is cancelled for The Illinois River near Tahlequah. * At 12:30 PM Monday, the stage was 10.65 feet. * Flood stage is 11.0 feet. * The river fell below flood stage late this morning. * Forecast...The Illinois River near Tahlequah will continue falling and remain below flood stage. The river is forecast to fall below the action stage of 9.0 feet Tuesday evening. * Impact...At 9.0 feet, no flooding occurs but all recreational floating along the Illinois River ceases at and above 9.5 feet. && LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Feb 24, 11:56 AM CST, 1 hour 16 minutes earlier.
Area forecast discussion, Feb 24, 11:56 AM CST, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1156 AM CST Sat Feb 24 2018
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
As of 18Z...back edge of precipitation is currently moving
through KBVO/KTUL/KRVS with vsby and cigs improving from IFR to
MVFR and VFR. As precipitation moves off to the east, other
terminals will follow suit...for now, LIFR and IFR conditions will
prevail as showers and thunderstorms move through. IFR to MVFR
cigs with possible light fog will move in behind the precip before
clearing out later this afternoon. Portions of central and
eastern Oklahoma may see some break-up in cloud deck before 21Z as
drier air behind front moves in. Skies will clear by this evening
but recent rainfall and light winds will set the stage for
possible fog development after 04Z.
&&
.PREV DISCUSSION... /Issued 1113 AM CST Sat Feb 24 2018/
..UPDATE...
DISCUSSION...
Showers and thunderstorms currently ongoing across much of the
forecast area late this morning. Surface observations showing weak
surface low developing across southeast Oklahoma and is currently
centered near McAlester, OK. Another surface low is showing up
across southeast Kansas with weak quasi-stationary frontal
boundary extending from this northern surface low down across
eastern Oklahoma and into northeast Texas. The Pacific front still
remains off to the west and is currently moving across the OK/TX
Panhandles.
Severe threat will begin to increase now through early this
afternoon across the Arklatex region as upper trough ejects out
out onto the High Plains. The primary severe threat of large hail,
damaging winds, and tornadoes still looks to remain generally
east of a line from Harrison, AR to Ft. Smith, AR to Hugo, OK;
however, strong winds and hail are still possible across eastern
Oklahoma and northwest Arkansas this afternoon.
Radar trends showing the back edge of the heavier precipitation nearing
a Washington County to Pontotoc County line with moderate to heavy
rainfall decreasing west to east through this afternoon as main
line of showers and thunderstorms works east. Flooding still
remains a threat for much of eastern Oklahoma and western Arkansas
through early this evening.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 55 30 61 34 / 80 10 0 0
FSM 65 35 63 37 / 100 10 0 0
MLC 63 32 64 33 / 90 10 0 0
BVO 52 26 60 26 / 90 10 0 0
FYV 59 31 60 30 / 100 10 0 0
BYV 58 32 59 34 / 100 10 0 0
MKO 58 30 63 34 / 90 10 0 0
MIO 53 29 59 29 / 90 10 0 0
F10 57 30 63 35 / 80 10 0 0
HHW 67 37 64 37 / 100 10 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 6 PM CST this evening for OKZ049-053-058-062-
063-065>076.
AR...Flood Watch until 6 PM CST this evening for ARZ001-002-010-011-
019-020-029.
&&
SHORT TERM...11
AVIATION.....11Hazardous weather outlook, Feb 24, 12:45 PM CST, 27 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1245 PM CST Sat Feb 24 2018 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251130- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1245 PM CST Sat Feb 24 2018 ...Severe Potential and Flooding Concerns Ongoing Early This Afternoon... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Far southeast Oklahoma into West Central Arkansas. ONSET...Threat decreasing through the afternoon. SEVERE THUNDERSTORM. RISK...Limited. AREA...Southeast Oklahoma and Northwest Arkansas. ONSET...Ongoing...Threat decreasing through the afternoon. FLASH FLOOD. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Threat decreasing through the afternoon from west to east. DISCUSSION... A line of thunderstorms located from northwest Arkansas through southeast Oklahoma is working eastward early this afternoon along a cold front pushing east. Damaging winds look to be the main threat as this line moves through...however an limited tornado potential exists along this line. Precipitation chances are forecast to taper off from west to east this afternoon and look to exit Northwest Arkansas by early evening. Severe threat will exit the area between 2 to 4 pm this afternoon. Heavy rain threat will also decrease as this line moves east with precipitation ending from west to east. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY and Monday...No Hazards. TUESDAY and WEDNESDAY...Thunderstorm Potential. THURSDAY and FRIDAY...No Hazards. EXTENDED DISCUSSION... Recent rains combined with forecast additional rainfall amounts could continue flooding concerns after the rains end Saturday. Drier conditions are forecast Sunday into the first part of next week before thunderstorm chances return mid week as another low pressure system looks to approach the region. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Feb 24, 11:41 AM CST, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1141 AM CST SAT FEB 24 2018
OKZ074>076-241815-
Haskell OK-Latimer OK-Le Flore OK-
1141 AM CST SAT FEB 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HASKELL...EASTERN
LATIMER AND CENTRAL LE FLORE COUNTIES UNTIL 1215 PM CST...
At 1140 AM CST, strong thunderstorms were located along a line
extending from 6 miles southeast of Lequire to 2 miles north of
Bengal to 2 miles east of Yanush. Movement was northeast at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Poteau... Spiro...
Panama... Talihina...
Wister... Howe...
Red Oak... Bokoshe...
Fanshawe... Cameron...
Talimena State Park... Bengal...
Lake Wister State Park... Whitesboro...
Shady Point... Scullyville...
Summerfield... Braden...
Milton...
LAT...LON 3468 9529 3483 9513 3509 9506 3532 9456
3530 9454 3530 9450 3531 9448 3533 9450
3536 9447 3507 9452 3469 9476
TIME...MOT...LOC 1740Z 244DEG 42KT 3505 9502 3487 9506 3470 9526
LacySpecial weather statement, Feb 24, 11:43 AM CST, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1143 AM CST SAT FEB 24 2018
ARZ010-019-OKZ069-072-074-076-241815-
Washington AR-Crawford AR-Haskell OK-Adair OK-Sequoyah OK-
Le Flore OK-
1143 AM CST SAT FEB 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAWFORD...
SOUTHWESTERN WASHINGTON...SOUTHEASTERN HASKELL...SEQUOYAH...SOUTHERN
ADAIR AND NORTHERN LE FLORE COUNTIES UNTIL 1215 PM CST...
At 1142 AM CST, strong thunderstorms were located along a line
extending from Bunch to 3 miles southwest of Sallisaw to 2 miles
southeast of Keota. Movement was northeast at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Fort Smith... Van Buren...
Sallisaw... Stilwell...
Cedarville... Natural Dam...
Prairie Grove... Muldrow...
Roland... Lincoln...
Keota... Mccurtain...
Gans... Marble City...
Moffett... Brushy...
Adair State Park... Brushy Lake State Park...
Lee Creek... Bunch...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 2.
Interstate 40 in Oklahoma between mile markers 303 and 328.
LAT...LON 3537 9443 3513 9497 3538 9487 3564 9483
3564 9481 3573 9481 3605 9432 3568 9430
TIME...MOT...LOC 1742Z 236DEG 42KT 3570 9477 3541 9482 3524 9489
LacySpecial weather statement, Feb 24, 11:59 AM CST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1159 AM CST SAT FEB 24 2018
OKZ049-053-076-241845-
Choctaw OK-Pushmataha OK-Le Flore OK-
1159 AM CST SAT FEB 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PUSHMATAHA...EASTERN
CHOCTAW AND SOUTHERN LE FLORE COUNTIES UNTIL 1245 PM CST...
At 1159 AM CST, strong thunderstorms were located along a line
extending from near Albion to 4 miles south of Nashoba to 5 miles
northeast of Hugo Lake State Park to 8 miles south of Goodland.
Movement was east at 55 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Hugo... Fort Towson...
Sawyer... Rattan...
Albion... Octavia...
Big Cedar... Hugo Lake State Park...
Kiamichi... Whitesboro...
Messer... Raymond Gary State Park...
Nashoba... Cloudy...
Oleta... Muse...
Grant... Ord...
Fallon... Sobol...
LAT...LON 3388 9554 3392 9556 3413 9545 3467 9525
3468 9506 3471 9506 3486 9445 3451 9446
3451 9504 3425 9505 3424 9515 3394 9516
3396 9523 3389 9526 3390 9526 3391 9527
3387 9529
TIME...MOT...LOC 1759Z 249DEG 46KT 3467 9512 3442 9519 3412 9532 3386
9552
LacySpecial weather statement, Feb 24, 12:07 PM CST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1207 PM CST SAT FEB 24 2018
ARZ019-020-029-OKZ072-076-241845-
Sebastian AR-Franklin AR-Crawford AR-Sequoyah OK-Le Flore OK-
1207 PM CST SAT FEB 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FRANKLIN...SOUTHERN
CRAWFORD...SEBASTIAN...SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE
FLORE COUNTIES UNTIL 1245 PM CST...
At 1206 PM CST, strong thunderstorms were located along a line
extending from 2 miles northeast of Muldrow to 4 miles northeast of
Spiro to 3 miles west of Cameron. Movement was east at 45 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Fort Smith... Van Buren...
Poteau... Charleston...
Greenwood... Alma...
Barling... Pocola...
Muldrow... Roland...
Lavaca... Spiro...
Arkoma... Mansfield...
Dyer... Hackett...
Hartford... Huntington...
Bonanza... Branch...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 14.
Interstate 40 in Oklahoma between mile markers 317 and 328.
Interstate 540 between mile markers 1 and 14.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3532 9392 3523 9392 3523 9403 3514 9403
3514 9414 3510 9414 3507 9425 3506 9425
3506 9423 3497 9423 3496 9426 3496 9429
3505 9468 3529 9464 3553 9464 3546 9381
3531 9381
TIME...MOT...LOC 1806Z 280DEG 39KT 3543 9457 3528 9457 3512 9459
LacySpecial weather statement, Feb 24, 12:45 PM CST, 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1245 PM CST SAT FEB 24 2018
ARZ019-020-029-241915-
Sebastian AR-Franklin AR-Crawford AR-
1245 PM CST SAT FEB 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN...SOUTHEASTERN
CRAWFORD AND EASTERN SEBASTIAN COUNTIES UNTIL 115 PM CST...
At 1245 PM CST, strong thunderstorms were located along a line
extending from 6 miles south of Mulberry to 2 miles northwest of
Charleston to near Washburn to 3 miles southwest of Echo. Movement
was east at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Ozark... Charleston...
Greenwood... Mulberry...
Mansfield... Altus...
Branch... Denning...
Wiederkehr Village... Bloomer...
Washburn... Fort Chaffee...
Caulksville... Etna...
Alix... Crossroads...
Liberty... Meg...
Milltown... Peter Pender...
This includes Interstate 40 in Arkansas between mile markers 33 and
42.
LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
3532 9392 3523 9392 3523 9402 3514 9403
3514 9414 3510 9414 3506 9425 3506 9423
3499 9423 3499 9430 3517 9419 3531 9415
3546 9417 3556 9370
TIME...MOT...LOC 1845Z 261DEG 41KT 3540 9408 3532 9407 3518 9411 3507
9418
LacySpecial weather statement, Feb 24, 12:56 PM CST, 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1256 PM CST SAT FEB 24 2018
ARZ020-241930-
Franklin AR-
1256 PM CST SAT FEB 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FRANKLIN COUNTY
UNTIL 130 PM CST...
At 1255 PM CST, strong thunderstorms were located along a line
extending from 4 miles northwest of Cass to 6 miles west of Ozark.
Movement was northeast at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Ozark... Wiederkehr Village...
Cass... Jethro...
Barnes... Redding...
Watalula... Toney...
Turners Bend... Lonelm...
Taft... Cravens...
Paradise...
This includes Interstate 40 in Arkansas between mile markers 28 and
42.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3550 9371 3548 9398 3573 9393 3573 9391
3574 9391 3575 9389 3576 9389 3576 9391
3577 9391 3577 9370
TIME...MOT...LOC 1855Z 242DEG 45KT 3572 9390 3547 9394The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 8:35 PM CST | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Ottawa, Sequoyah | 13 hr |
| Feb 24, 1:18 AM CST | River Flood Warning | TSA | LeFlore | 34 hr |
| Feb 24, 1:34 AM CST | River Flood Advisory | TSA | Cherokee, Delaware | 30 hr |
| Feb 24, 3:22 AM CST | Areal Flood Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 1 more | 18 hr |
| Feb 24, 7:29 AM CST | River Flood Warning | TSA | Cherokee | 11 hr |
| Feb 24, 9:09 AM CST | Areal Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Ottawa, Sequoyah | 12 hr |
| Feb 24, 9:14 AM CST | Special Weather Statement | TSA | Okfuskee | 31 min |
| Feb 24, 10:41 AM CST | Special Weather Statement | TSA | LeFlore | 34 min |
| Feb 24, 11:18 AM CST | Special Weather Statement | TSA | Haskell, Latimer | 27 min |
| Feb 24, 11:23 AM CST | Special Weather Statement | TSA | Sequoyah | 37 min |
| Feb 24, 11:41 AM CST | Special Weather Statement | TSA | LeFlore | 34 min |
| Feb 24, 11:43 AM CST | Special Weather Statement | TSA | Sequoyah | 32 min |
| Feb 24, 11:59 AM CST | Special Weather Statement | TSA | McCurtain | 46 min |
Nearby
River Flood Warnings in Oklahoma, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.